# SDR TC8A98007

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 3 ENGINE AT 1130Z IN FLIGHT DUE TO LOW OIL PRESSURE INDICATION AND LOW OIL PRESSURE LIGHT.  WINDMILLING OIL PRESSURE 10 PSI.  ADDED 5 QTS TO FILL OIL TANK TO FULL.  INSPECTED OIL FILTER, FOUND IT CLOGGED AND BYPASSED.  CLEANED FILTER IAW PWA MANUAL 72-0 PG 660.  CHECKED PRESSURE LOSS PER 79-4-0.  RAN-UP ENGINE AND FOUND NO LEAKS.
